minocycline hcl side effectshello,
I was prescribed minocycline hcl 100 mg by doctor for my acne....i took it for 4 days and developed an allergic reaction from it....now i am having stomach pain, vision problems, fatigue etc....
is there any antidote in homeopathy which can help subside the side effects of minocycline hcl....thanks
hammad76 on 2009-12-15
♡ kadwa last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.